# SDR FDEA201010144067

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140N25041
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 418, RBL-45 AFT SEAT TRACK FITTING IS MISLOCATED (INCOMING). REMOVED FITTING AT RBL 45, STA 418, SEAT TRACK SPLICE IAW SRM 51-40-02, RECEIVED NEW FITTING PN 14N2504-1 BATCH 1923858, INSTALLED FITTING AT RBL 45 STA 418 SEAT TRACK SPLICE IAW SRM 51-40-02.  MAJOR REPAIR.
